# SDR IPXA2023080993860

- Difficulty date: July 20, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6055508
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING I/B FLAP SIDE O/B HINGE #6 LUG BORE HAS PITTING AT STA XW=-254.REPAIRED HINGE AT THE R/H WING I/B FLAP SIDE O/B HINGE #6 LUG BORE AT STA XW=-254 IAW VTSAA EA 011-5740-01-B0054 I/R AND UPS EO MD11-5750-87788-A DATED 08/07/23 AND FAA FORM SIGNED BY J. TOM (AR-605565) DATED 08/03/23. (MINOR)
